MathSciNet Relay Station
MathSciNet bibliographic data
MR2582647 60F17 (60K25 90B22)
Pang, Guodong; Whitt, Ward Continuity of a queueing integral representation in the $M_1$ topology. Ann. Appl. Probab. 20 (2010), no. 1, 214–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement